# SDR CALA2023061201814

- Difficulty date: June 9, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N825UA
- Make and model: Airbus A319-131
- Aircraft serial: 980
- Aircraft time: 75,219 hours, 32,300 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: D5347715321200
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT DOOR THRESHOLD HAS SEVERAL AREAS OF SURFACE CORROS ION PER HAECO LCQ N/R 9298567/44567 GEN BY V925324 RMVD AND RPLD AFT CARGO PIT DOOR THRESHOLD IAW SRM 51-74-00 AND 53-41-49-283-003 MECH V925324 INSP BY V061704
